Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 750382, 5 pages
http://dx.doi.org/10.5402/2011/750382
Research Article

Generalized Derivations and Left Ideals in Prime and Semiprime Rings

Department of Mathematics, Belda College, Paschim Medinipur, Belda 721424, India

Received 19 May 2011; Accepted 7 July 2011

Academic Editors: V. De Filippis and A. Rapinchuk

Copyright © 2011 Basudeb Dhara and Atanu Pattanayak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. N. Daif and H. E. Bell, β€œRemarks on derivations on semiprime rings,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 205–206, 1992. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. M. A. Quadri, M. S. Khan, and N. Rehman, β€œGeneralized derivations and commutativity of prime rings,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 9, pp. 1393–1396, 2003. View at Google Scholar Β· View at Zentralblatt MATH
  3. B. Dhara, β€œRemarks on generalized derivations in prime and semiprime rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 646587, 6 pages, 2010. View at Publisher Β· View at Google Scholar
  4. M. T. Koşan, T.-K. Lee, and Y. Zhou, β€œIdentities with Engel conditions on derivations,” to appear in Monatshefte fΓΌr Mathematik. View at Publisher Β· View at Google Scholar